# SDR SCNA97087

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Speed Sensor
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

N1 INDICATOR FAILED AND ENGINE FAIL LIGHT ILLUMINATED WHILE ADDING TAKEOFF POWER.  REMOVED AND REPLACED NUMBER 1 ENGINE FAN SPEED SENSOR AND TESTED IN ACCORDANCE WITH MM 77-11-01.  NO FURTHER DISCREPANCIES NOTED.
